# SDR DALA1242830635

- Difficulty date: June 4, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: C1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR AFT LOWER CORNER GOUGED ON BOTTOM EDGE ON EXTERIOR OF DOOR.  COMPLIED WITH ERA 505297-14 REV ORIG.
